# SDR 2012FA0000209

- Difficulty date: February 28, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Aircraft: N717BD
- Make and model: Cessna 414A
- Aircraft serial: 414A0337
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 741 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 370, TTSMO WITH NEW CYLINDERS AT O/H,  CHANGED NR 1, 3, 5 CYLINDERS FOR CRACKS IN FIN ON INTAKE AT 740 TTSMO.   CHANGE 2, 4, CYLINDERS FOR CRACKS IN THE INTAKE FINS.
